# SDR USAA980571

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680323
- Condition: Cracked
- Location: Bs 520
- Part time: 37,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK STATION 520 LBL 24.75 FLOORBEAM.  INSTALLED DOUBLER PER EA 62987 AND SB 737-53-1120 REV 1.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1120, Revision 1](https://openairdocs.org/service-documents/boeing/sb-737-53-1120.md). Cited as "SB 737-53-1120 REV 1". OpenAirDocs has a copy
